# SDR AALA20160210001

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 94,844 hours, 15,302 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FUEL QTY INDICATOR & TOTALIZER QTY WENT BLANK DURING CRUISE.  THE FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  THE ACFT WAS GNDED.  REPLACED DEFECTIVE FUEL PROBES.
